Ask an expert
Question

23 Feb 2004

Periods
I left the pill October. The last 2 cycles was 22days apart. January I started only 24 days later. Today it's already 26days. And yet no period. Only a brownish discharge last night and this afternoon there's no discharge or sign of period. What can be wrong with me?
Please give me some advise. Thanks.
Answer 335 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Your cycle is probably still regularising after stopping the Pill. You will very likely settle into a cycle of about 28 days.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19330 votes
Vote